Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2022 | Journal Article | LibreCat-ID: 35528
Lankeit, Johannes, and Michael Winkler. “Radial Solutions to a Chemotaxis-Consumption Model Involving Prescribed Signal Concentrations on the Boundary.” Nonlinearity, vol. 35, 2022, pp. 719–49.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35568
Winkler, Michael. “Reaction-Driven Relaxation in Threee-Dimensional Keller-Segel-Navier-Stokes Interaction.” Communications in Mathematical Physics, vol. 389, 2022, pp. 439–89.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35574
Winkler, Michael. “A Family of Mass-Critical Keller-Segel Systems.” Proceedings of the London Mathematical Society, vol. 124, 2022, pp. 133–81.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 34676
Black, Tobias, and Michael Winkler. “Global Weak Solutions and Absorbing Sets in a Chemotaxis-Navier–Stokes System with Prescribed Signal Concentration on the Boundary.” Mathematical Models and Methods in Applied Sciences, vol. 32, no. 01, World Scientific Pub Co Pte Ltd, 2022, pp. 137–73, doi:10.1142/s021820252250004x.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 35483
Kang, Kyungkeun, et al. “Global Weak Solutions to a Chemotaxis-Navier-Stokes System in $R^3$.” Discrete and Continuous Dynamical Systems, vol. 42, 2022, pp. 5201–22.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 38039
Rösler, Margit, and Michael Voit. “Elementary Symmetric Polynomials and Martingales for Heckman-Opdam Processes.” Contemporary Mathematics, no. 780, 2022, pp. 243–62, doi:10.48550/ARXIV.2108.03228.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 35479
Bellomo, Nicolas, et al. “Chemotaxis and Cross-Diffusion Models in Complex Environments: Models and Analytic Problems toward a Multiscale Vision.” Mathematical Models & Methods in Applied Sciences, vol. 32, 2022, pp. 713–92.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35530
Lankeit, Johannes, and Michael Winkler. “Global Existence in Reaction-Diffusion Systems with Mass Control under Relaxed Assumptions Merely Referring to Cross-Absorptiva Effects.” Journal of Evolution Equations, vol. 22, 14, 2022.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35481
Fuhrmann, Jan, et al. “A Double Critical Mass Phenomenon in a No-Flux-Dirichlet Keller-Segel System.” Journal de Mathématiques Pures et Appliquées, vol. 162, 2022, pp. 124–51.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35565
Wang, Yulan, et al. “A Smallness Condition Ensuring Boundedness in a Two-Dimensional Chemotaxis-Navier-Stokes System Involving Dirichlet Boundary Conditions for the Signal.” Acta Mathematica Sinica (English Series), vol. 38, 2022, pp. 985–1001.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35560
Wang, Yulan, et al. “Global Mass-Preserving Solutions to a Chemotaxis-Fluid Model Involving Dirichlet Boundary Conditions for the Signal.” Analysis and Applications, vol. 20, 2022, pp. 141–70.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 40053
Graczyk, P., et al. “Potential Kernels for Radial Dunkl Laplacians.” Canadian Journal of Mathematics, vol. 74, no. 4, Canadian Mathematical Society, 2022, pp. 1005–33, doi:10.4153/s0008414x21000195.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 35556
Tao, Youshan, and Michael Winkler. “Asymptotic Stability of Spatial Homogeneity in a Haptotaxis Model for Oncolytic Virotherapy.” Proceedings of the Royal Society of Edinburgh Section A: Mathematics, vol. 152, 2022, pp. 81–101.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35548
Tao, Youshan, and Michael Winkler. “Existence Theory and Qualitative Analysis for a Fully Cross-Diffusive Predator-Prey System.” SIAM Journal on Mathematical Analysis, vol. 54, 2022, pp. 4806–64.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35532
Li, Genglin, and Michael Winkler. “Nonnegative Solutions to a Doubly Degenerate Nutrient Taxis System .” Communications on Pure and Applied Analysis, vol. 21, 2022, pp. 687–784.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 34677
Black, Tobias, and Chunyan Wu. “Prescribed Signal Concentration on the Boundary: Eventual Smoothness in a Chemotaxis-Navier–Stokes System with Logistic Proliferation.” Calculus of Variations and Partial Differential Equations, vol. 61, no. 3, 96, Springer Science and Business Media LLC, 2022, doi:10.1007/s00526-022-02201-y.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 32016
Delarue, Benjamin, and Pablo Ramacher. “Asymptotic Expansion of Generalized Witten Integrals for Hamiltonian Circle Actions.” Journal of Symplectic Geometry, vol. 19, no. 6, 2021, pp. 1281–337, doi:10.4310/JSG.2021.v19.n6.a1.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34786
Glöckner, Helge, and George A. Willis. “Decompositions of Locally Compact Contraction Groups, Series and Extensions.” Journal of Algebra, vol. 570, 2021, pp. 164–214, doi:https://doi.org/10.1016/j.jalgebra.2020.11.007.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34790
Glöckner, Helge, and George A. Willis. “Locally Pro-p Contraction Groups Are Nilpotent.” J. Reine Angew. Math., vol. 781, 2021, pp. 85–103, doi:10.1515/crelle-2021-0050.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34795
Glöckner, Helge. “Direct Limits of Regular Lie Groups.” Mathematische Nachrichten, vol. 294, no. 1, 2021, pp. 74–81, doi:10.1002/mana.201900073.
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed